• On sale!
  • -34%
Nurofen influenza raffreddore confezione da 24 compresse

Nurofen influenza raffreddore 24 tablets

€18.50
€12.21 Save 34%
Tax included

Nurofen

cold flu

200 mg + 30 mg coated tablets

Ibuprofen + pseudoephedrine hydrochloride

fever • nasal congestion • pains

pack of 24 tablets

Volume discounts

Quantity Unit discount You Save
2 38% €14.06
5 40% €37.00
  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

[email protected]

Nurofen Flu and Cold, thanks to the combination of ibuprofen and pseudoephedrine, is indicated in case of fever, nasal and sinus congestion, pain of various kinds.

Ingredients

Ibuprofen 200 mg + pseudoephedrine hydrochloride 30 mg. It does not contain lactose.

Administration

Adults and adolescents from 12 years of age: 1-2 tablets, then 1-2 tablets every 4 hours, as needed (maximum dose: 6 tablets within 24 hours).

It is a medicine based on ibuprofen and pseudoephedrine hydrochloride that can have serious side effects. Do not administer under the age of 12. Read the package leaflet carefully

For more information see the package leaflet.

?FOGLIETTO ILLUSTRATIVO


Product images are purely indicative and may differ in graphics, size or content . Even the names of the products, the ingredients and the percentages described are purely indicative and the manufacturing companies could make changes or updates. The only element of identification is the ministerial code MINSAN. Pharmaserena declines all responsibility for any errors, omissions or lack of product updates.

034246025

Data sheet

How to use
oral use
Format
compresse
Active principles
ibuprofen
pseudoephedrine hydrochloride

No customer reviews for the moment.

You might also like

Recommended products